MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305U219
Medical Device Problem Codes Patient Device Interaction Problem (4001); Thickening of Material (4056); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Corneal Pannus (1447); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient is being evaluated for a possible transcatheter valve-in-valve replacement. the reason for evaluation was reported as severe aortic regurgitation (ar).It was mentioned that possible pannus/thrombus was observed on the aortic valve.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received additional information which stated that 6 weeks later, the 19mm aortic bioprosthetic valve was explanted and replaced with a 23mm valve of the same model.It was further reported that 4 years and 5 months post implant of the patients 25mm mitral bioprosthetic valve, it was also explanted and replaced with a 29mm valve of the same model during the same procedure.The reason for the replacement of the mitral valve was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that reported that the patients previous surgery may have contributed to the replacement of the aortic valve.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: b.5: event description.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21025154
Report Number2025587-2024-07546
Device Sequence Number12847542
Product Code LWR
UDI-Device Identifier00643169594937
UDI-Public00643169594937
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Model Number305U219
Device Catalogue Number305U219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/05/2025
02/27/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/25/2025
03/18/2025
Date Device Manufactured02/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexFemale